Show simple item record

dc.contributor.authorTeunissen, Peter
dc.contributor.authorKnickmeyer, E.H.
dc.identifier.citationTeunissen, P.J.G. and Knickmeyer, E.H. 1988. Nonlinearity and least-squares. CISM Journal ACSGC. 42 (4): pp. 321-330.

Since almost all functional relations in our geodetic models are nonlinear, it is important, especially from a statistical inference point of view, to know how nonlinearity manifests itself at the various stages of an adjustment. In this paper particular attention is given to the effect of nonlinearity on the first two moments of least squares estimators. Expressions for the moments of least squares estimators of parameters, residuals and functions derived from parameters, are given. The measures of nonlinearity are discussed both from a statistical and differential geometric point of view. Finally, our results are applied to the 2D symmetric Helmert transformation with a rotational invariant covariance structure.

dc.titleNonlinearity and Least-Squares.
dc.typeJournal Article
curtin.accessStatusFulltext not available
curtin.facultyDepartment of Spatial Sciences

Files in this item


This item appears in the following Collection(s)

Show simple item record